ξ -Double Strongly Summable Sequences of order θ


Savaş R.

Proceedings of the Institute of Mathematics and Mechanics National Academy of Sciences of Azerbaijan 4(4), vol.40, no.4, pp.145-152, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 40 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.29228/proc.52
  • Title of Journal : Proceedings of the Institute of Mathematics and Mechanics National Academy of Sciences of Azerbaijan 4(4)
  • Page Numbers: pp.145-152